# SDR SWAA053615

- Difficulty date: November 14, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 63,916 hours, 60,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BULLNOSE EMERGENCY LIGHTS INOP AT ROW 19 DEF.  REMOVED AND REPLACED LIGHT ASSY PER MM.
